# SDR FDEA201008233113

- Difficulty date: August 23, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N13207
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF TV MONITOR BRACKETS FOUND FRAME CRACKED STA 377-7, BETWEEN S-1 TO S-2L.  CRACKED FRAME STA 377.7 S-5L TO S4R FOUND  OUT OF LIMITS IAW SRM 53-00-07 FIG 101 DETAIL I.  REMOVED AND REPLACED FRAME IAW SRM 51-40-02.      CLASSIFIED CATEGORY "A" MAJOR REPAIR
